MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0608
Medical Device Problem Codes Pacing Problem (1439); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use, intra aortic balloon (iab) sensor did not display blood pressure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields b4, d9, g3, g6, h2, h3, h6 type of investigation findings component code investigation conclusions, h11.Corrected field is e3, h6 medical device problem product was not returned so an exact cause of the issue could not be identified.However, based on our investigation, a fiber optic sensor failure can occur due to one or more of the following probable causes iab sensor failure a fiber optic sensor failure in an intra-aortic balloon refers to the malfunction or loss of signal from the fiber optic pressure sensor within the intra-aortic balloon catheter.This sensor is responsible for accurately detecting and transmitting real-time aortic pressure waveforms to the iabp console, which are critical for timing the inflation and deflation of the balloon during cardiac cycles.Causes of a sensor failure: a sensor failure can result from the following: 1 optical sensor kink.2 break in sensor.3 connector issue.Difficult unable to monitor arterial pressure a condition in which the intra aortic balloon pump iabp cannot obtain a reliable arterial pressure waveform due to issues such as sensor failure fiber optic iab calibration failure or disconnection and or fiber optic break catheter lumen obstruction such as clot kink or lumen damage setup or equipment problems such as improper zeroing air bubbles damping loose connections or patient related factors like low pulse pressure or arrhythmias in these situations the arterial signal becomes inaccurate or unusable for safe iabp operation product was not returned so an exact cause of the issue could not be identified however based on our investigation a difficult or unable to monitor pressure waveform can occur due to one or more of the following probable causes causes of arterial pressure.1 blood clot thrombus formation within the inner lumen, 2 a break in the inner lumen, 3 a kink in the inner lumen, 4 fiber optic iab calibration failure or disconnection, 5 fiber optic cable break, 6 fiber optic cable kink, 7 transducer not zeroed or vented properly, 8 over damped or flat arterial pressure waveform due to bubbles or excessive tubing compliance, 9 loose or incorrect pressure cable connections, 10 patient condition low pulse pressure arrhythmias, 11 off label use.

Brand Name
TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24482384
Report Number2248146-2026-0000738
Device Sequence Number21492301
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)280402(10)3000464531(11)250402
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000464531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age56 YR
Patient SexMale
Patient Weight68 KG